# SDR 2007UALA05121

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 55,734 hours, 20,412 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT T/E WEDGE MISSING OTBD 8-12 INCHES.  ALSO DAMAGE TO WING L/E UNDER SLAT.  REPAIRED WING LE AND REPLACED NR 6 SLAT WITH A NEW ONE.  AFTER RIGGING, OPS CHECKED NORMALLY.
